# SDR UALA2012110806428

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 72,355 hours, 27,097 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Odor
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR FROM PACKS DURING CLIMB.   RAN PACKS AT GATE WITH APU BLEED AND RECEIVED A HEAVY OIL ODOR IN COCKPIT AND FWD CABIN.  BORESCOPED NR 1 ENGINE, FOUND OIL WETTING AND SMALL PUDDLE IN BOTTOM AREA.  FOUND B-NUT ON HYDRAULIC LINE LOOSE, TIGHTEN B-NUT IAW SMP, NO LEAKS AT THIS TIME.
